# SDR DALA2023082406883

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LEFTHAND CUSP WEB. MEASUREMENT THICKNESS WAS ACCOMPLISHED. ORIGINAL WIDTH THICKNESS IS 0.032 IN ON LH CUSP WEB (REPAIR PART) BTW STA Y=715-696. REMAINING THICKNESS IS 0.010IN, THEREFORE THESE ARE OUT LIMITS. SUMMARY OF NRC 00589: CORROSION LEVEL 2. LH CUSP WEB BTW STA Y=715-696 WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4. (LP #2931284)
